# SDR IPXA2014020381733

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT FWD WINDOW EICAS MESSAGE & LT FWD WINDOW HEAT INOPERATIVE LIGHT ILLUMINATED JUST AFTER ROTATION ON TO ROLL.  RAN CHECKLIST. LIGHT & MESSAGE WENT OUT & SYSTEM RESET MESSAGE FLIGHT CAME BACK ON AT TOUCHDOWN.  CARRIED OUT WIRING CHECKS AND INSTALLED WINDOWS HEAT CONTROLLER. OPS CHECK CARRIED OUT AND BITE TEST FOUND OK.
